# SDR CALA0000169

- Difficulty date: February 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 160 - 200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR SUPPORTS CORRODED AT FS 160-200, BL 0 TO LBL 12 AND AT STA 200, BL 0 TO RBL 44.  THE FLOOR SUPPORTS WERE REMOVED AND REPLACED IAW SRM 51-30-01, 51-30-02, 51-10-04, 51-10-3, AND 53-14-01.
